# SDR ASAA1158770

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 15,188 hours, 4,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78233001: EMERGENCY LIGHT POWER SUPPLIES M1671 M1672 M1673 M1674 AND M1675 (REF WDM 33 51 14) FAIL BATTERY DEEP CYCLE CHECK.  REMOVED, REPLACED AND TESTED BATTERY PACKS FOR EMERGENCY LIGHT POWER SUPPLIES M1671, M1672, M1673, M1674 AND M1675 PER MM,33 51 06 960 805 OPS NORMAL.
